default-icon
Milk flowing post 3.9yrs of delivery
Is it normal to get milk flowing involuntarily if we use any tabs like meperate ,primolut,pausemf type.of tabs? It's been 3.9 yrs of delivery and more than a year I stopped giving milk to my baby ...now I have seen milk oozing since a week...it's becoming more since two days...senstive breasts and due date of my cycle is almost here...should I get worried or becoz of tablets ?? Or is it any other symptom
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

May be due to the over stimulation of breasts and excessive thinking no need to worry stop over stimulation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +131
Consult with a doctor
Online now
We call It galactorrhoea.As you think it might be because of hormonal pills If associated with any other symptoms like loss of visual field or giddiness ,it needs further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may happen after these harmonal medicines so consult properly either on call or consult physically nearby hospital.... get some harmonal blood test also to rule out other causes also...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.